# SDR SWAA2022031581372

- Difficulty date: March 9, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Out Of Adjust
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ADJUSTING #1 SLAT FOUND #2 SLAT OUT OF ADJUSTMENT / [01] INSTALLED PRE-LOAD SHIMS PER AMM 27-81-00-820-803 STEP 4G(4).;[02] ADJUSTED AND OPS CHECKED #2 SLAT PER AMM 27-81-00-820-803 STEP 4H(4)-4I(5). ADJUSTMENT AND OPS CHECK GOOD. VERIFIED TORQUES AND SAFETIES. REMOVED PRE-LOAD SHIM. TORQUE WRENCH: ID: 4441D; S/N: 0503403308; DUE: 11/2022 TORQUE WRENCH:ID: 4441C; S/N: 1002600241; DUE: 05/2022 FORCE GAUGE: ID: ATS292; S/N: S02205; DUE: 05/2022;[03] VERIFIED CORRECTIVE ACTION 1-2.
